# SDR USAA2013071900001

- Difficulty date: July 18, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 61,027 hours, 9,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 2G INOPERATIVE.  REPLACED TERMINAL LUG.
